Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On bounding $ A\sp{-1}\sb{\infty }$ for banded $ A$

Author: Stephen Demko
Journal: Math. Comp. 33 (1979), 1283-1288
MSC: Primary 65F35; Secondary 41A15
MathSciNet review: 537972
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Upper bounds for $ \left\Vert{A^{ - 1}}\right\Vert _\infty $ in terms of inverses of certain submatrices are obtained for band matrices. An application to a problem in spline theory is made.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65F35, 41A15

Retrieve articles in all journals with MSC: 65F35, 41A15

Additional Information

Article copyright: © Copyright 1979 American Mathematical Society

American Mathematical Society